MAUDE Adverse Event Report: BARD ACCESS SYSTEMS GLIDEPATH LONG-TERM HEMODIALYSIS CATHETER WITH PRELOADED STYLET STANDARD KIT; CATHETER, HEMODIALYSIS, IMPLANTED

BARD ACCESS SYSTEMS GLIDEPATH LONG-TERM HEMODIALYSIS CATHETER WITH PRELOADED STYLET STANDARD KIT; CATHETER, HEMODIALYSIS, IMPLANTED
Model Number 5393500
Medical Device Problem Code Kinked (1339)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that the clamp is crimping down on the end, impeding flow.The device was removed and a new device was placed.There was no reported patient injury.

Brand Name
GLIDEPATH LONG-TERM HEMODIALYSIS CATHETER WITH PRELOADED STYLET STANDARD KIT
Common Device Name
CATHETER, HEMODIALYSIS, IMPLANTED
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7527422
Report Number3006260740-2018-01028
Device Sequence Number13759137
Product Code MSD
UDI-Device Identifier00801741012235
UDI-Public(01)00801741012235
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K051748
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 05/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5393500
Device Catalogue Number5393500
Device Lot NumberREBU1723
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2018
Initial Report FDA Received Date05/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age67 YR
Patient Weight107